# SDR REXA2022051300892

- Difficulty date: May 2, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD6 INTERCOSTAL AND BRACKET AT FWD SIDE OF PAX DOOR CORRODED AROUND FASTENER HOLES (INTERCOSTAL PN 601R31902-485)(BRACKET PN 601R318084-1). 	REMOVED & REPLACED INTERCOSTAL & BRACKET IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.
